A theorem on a representation of ·-regularly varying sequences
Đurčić Dragan
Filomat, 2002 (16):1-6
Details  Full text ( 134 KB)  DOI:10.2298/FIL0216001D
General conformal almost symplectic N-linear connections in the bundle of accelerations
Purcaru Monica, Aldea Nicoleta
Filomat, 2002 (16):7-17
Details  Full text ( 157 KB)  DOI:10.2298/FIL0216007P
Variations on a theme of Kaplansky
Harte Robin E.
Filomat, 2002 (16):19-30
Details  Full text ( 156 KB)  DOI:10.2298/FIL0216019H
Arens-Royden and the spectral landscape
Harte Robin E.
Filomat, 2002 (16):31-42
Details  Full text ( 164 KB)  DOI:10.2298/FIL0216031H
Geodesic mappings between Kahlerian spaces
Mikeš Josef, Pokorna Olga, Starko Galina
Filomat, 2002 (16):43-50
Details  Full text ( 123 KB)  DOI:10.2298/FIL0216043M
On some second order Cesaro difference spaces of non-absolute type
Et Mikail, Malkowsky Eberhard
Filomat, 2002 (16):51-56
Details  Full text ( 159 KB)  DOI:10.2298/FIL0216051E
Some sufficient conditions for the comparability of two differential operators
Al-Momani Raid, Al-Hassan Qassem M., Al-Jarrah Ali, Momani Ghanim
Filomat, 2002 (16):57-61
Details  Cross Ref cited by(1)  Full text ( 129 KB)  DOI:10.2298/FIL0216057A